# SDR SWAA020255

- Difficulty date: February 3, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 70,119 hours, 54,466 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL STIFFENER CRACKED AT BS 663, LBL 57.  REMOVED AND REPLACED STIFFENER PER SRM.
